Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dizziness, headache, difficulty in balancing. Need to get checked?

hello, the previous day, i felt dizzy and had a headache the whole day. i couldn't sleep and pain killers aren't helping much. Today i was going to church and immediately after i stood up from my bed i couldn't balance myself and after walking a little i started vomiting and had to put my head down to stop. I don't have a high temperature and i'm not sure what i have and if its dangerous or if i really need to see a doctor. Please help.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The most common reasons for your symptoms are ear infections, labyrinitis, neurological problems and several other diseases.
But to narrow them down and find the exact cause a check up with a doctor will be required, he will recommend you on what to do accordingly and in some cases he might refer you to an ENT specialist.
I hope this helped.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor